# SDR UPS00834516

- Difficulty date: November 29, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE BULGING AND POPPING HI-LOCKS BOTTOM OF BELLY AFT NR 3 PIT AREA.  THIS ITEM TRANSFERRED FROM B-CHECK NON-ROUTINE 273672     CUTOUT CORRODED AREA AND INST DOUBLERAND TRIPER PER EO. DC8-5330-13596-A
